# SDR SIMA200321803

- Difficulty date: August 4, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 3608
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIC - FLT 4128 - DURING CLIMB AT ABOUT 10,000 FEET, CREW NOTED FIRST OFFICER WINDSHIELD ARCING SHORTLY AFTER HEAT WAS SELECTED OFF THE WINDSHIELD STARTED TO SHATTER.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH NO FURTHER PROBLEMS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
